# SDR DLM11030934

- Difficulty date: October 18, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 49,900 hours, 6,410 cycles
- Engine time: 49,900 hours, 6,410 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 230616510
- Part serial: 655
- Condition: Odor
- Location: Pa System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PA FAILED IN FLT.  PA AMP NR 1 CB PULLED AND AMP REMOVED DUE TO COMPLAINTS OF ELECTRICAL ODOR.  REPLACED PA AMP.
